DSpace DSpace UPC
 Català   Castellano   English  

E-prints UPC >
Altres >
Enviament des de DRAC >

Empreu aquest identificador per citar o enllaçar aquest ítem: http://hdl.handle.net/2117/11329

Ítem no disponible en accés obert per política de l'editorial

Arxiu Descripció MidaFormat
resonance.pdf3,49 MBAdobe PDF Accés restringit

Citació: Puig, J.; Simó, C. Resonance tongues in the quasi-periodic Hill-Schrödinger equation with three frequencies. "Journal of regular and chaotic dynamics", 2011, vol. 16, núm. 1-2, p. 62-79.
Títol: Resonance tongues in the quasi-periodic Hill-Schrödinger equation with three frequencies
Autor: Puig Sadurní, Joaquim Veure Producció científica UPC; Simó Torres, Carlos Veure Producció científica UPC
Data: 2011
Tipus de document: Article
Resum: n this article we investigate numerically the spectrum of some representative examples of discrete one-dimensional Schrödinger operators with quasi-periodic potential in terms of a perturbative constant b and the spectral parameter a. Our examples include the well-known Almost Mathieu model, other trigonometric potentials with a single quasi-periodic frequency and generalisations with two and three frequencies. We computed numerically the rotation number and the Lyapunov exponent to detect open and collapsed gaps, resonance tongues and the measure of the spectrum. We found that the case with one frequency was significantly different from the case of several frequencies because the latter has all gaps collapsed for a sufficiently large value of the perturbative constant and thus the spectrum is a single spectral band with positive Lyapunov exponent. In contrast, in the cases with one frequency considered, gaps are always dense in the spectrum, although some gaps may collapse either for a single value of the perturbative constant or for a range of values. In all cases we found that there is a curve in the (a, b)-plane which separates the regions where the Lyapunov exponent is zero in the spectrum and where it is positive. Along this curve, which is b = 2 in the Almost Mathieu case, the measure of the spectrum is zero.
URI: http://hdl.handle.net/2117/11329
DOI: 10.1134/S1560354710520047
Versió de l'editor: http://www.springerlink.com/content/02x2483t5427287u/
Apareix a les col·leccions:EGSA - Equacions Diferencials, Geometria, Sistemes Dinàmics i de Control, i Aplicacions. Articles de revista
Departaments de Matemàtica Aplicada. Articles de revista
Altres. Enviament des de DRAC
Comparteix:


Stats Mostra les estadístiques d'aquest ítem

SFX Query

Aquest ítem (excepte textos i imatges no creats per l'autor) està subjecte a una llicència de Creative Commons Llicència Creative Commons
Creative Commons

 

Valid XHTML 1.0! Programari DSpace Copyright © 2002-2004 MIT and Hewlett-Packard Comentaris
Universitat Politècnica de Catalunya. Servei de Biblioteques, Publicacions i Arxius